2-Cone Banach Spaces and Fixed Point Theorem


ŞAHİNER A. , YİĞİT T.

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Kos, Greece, 19 - 25 September 2012, vol.1479, pp.975-978 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1479
  • Doi Number: 10.1063/1.4756305
  • City: Kos
  • Country: Greece
  • Page Numbers: pp.975-978

Abstract

The present article deals with 2-cone normed spaces, 2-cone Banach spaces. Also, some results expressing under what conditions a self-mapping T of 2-cone Banach space (X, parallel to.,.parallel to(c)) has a unique fixed point are given.